Back to Search Start Over

Output-Space Branch-and-Bound Reduction Algorithm for a Class of Linear Multiplicative Programs.

Authors :
Zhang, Bo
Gao, Yuelin
Liu, Xia
Huang, Xiaoli
Source :
Mathematics (2227-7390). Mar2020, Vol. 8 Issue 3, p315. 1p.
Publication Year :
2020

Abstract

In this paper, a new relaxation bounding method is proposed for a class of linear multiplicative programs. Although the 2 p − 1 variable is introduced in the construction of equivalence problem, the branch process of the algorithm is only carried out in p − dimensional space. In addition, a super-rectangular reduction technique is also given to greatly improve the convergence rate. Furthermore, we construct an output-space branch-and-bound reduction algorithm based on solving a series of linear programming sub-problems, and prove the convergence and computational complexity of the algorithm. Finally, to verify the feasibility and effectiveness of the algorithm, we carried out a series of numerical experiments and analyzed the advantages and disadvantages of the algorithm by numerical results. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
22277390
Volume :
8
Issue :
3
Database :
Academic Search Index
Journal :
Mathematics (2227-7390)
Publication Type :
Academic Journal
Accession number :
142565776
Full Text :
https://doi.org/10.3390/math8030315